MathSciNet Relay Station
MathSciNet bibliographic data
MR1998570 47D62 (34G10 44A10)
Keyantuo, Valentin; Müller, Claus; Vieten, Peter The Hille-Yosida theorem for local convoluted semigroups. Proc. Edinb. Math. Soc. (2) 46 (2003), no. 2, 395–413.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement